Hamiltonian approach to the dynamics of a chemostat

E. V. Evdokimov, M. P. Pecherkin, A. V. Shapovalov

Research output: Contribution to journalArticle

Abstract

Based on the Hamiltonian approach to an analysis of the system of Monod equations describing the chemostat dynamics, their partial analytical solution is found for a certain class of initial conditions. It is shown that this class of initial conditions can be easily realised in microbiological practice, and the solution obtained is generally described by the attractor of the system trajectories. A methodical approach, which allows the given Hamiltonian formalism to be used to analyze The kinetics of growth of microorganisms in the chemostat, is developed and experimentally checked.

Original languageEnglish
Pages (from-to)568-575
Number of pages8
JournalRussian Physics Journal
Volume43
Issue number7
Publication statusPublished - 2000
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this